American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] F. Berezovskaya. Asymptotics of orbits of a Kolmogorov type planar vector field with a fixed Newton polygon. Proc. Amer. Math. Soc. 142 (2014) 2671-2681.
Abstract, references, and article information   
View Article: PDF

[2] Anatoliy Samoilenko, Manuel Pinto and Sergei Trofimchuk. Krylov-Bogolyubov averaging of asymptotically autonomous differential equations. Proc. Amer. Math. Soc. 133 (2005) 145-154. MR 2085163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jean-Marie Lion, Chris Miller and Patrick Speissegger. Differential equations over polynomially bounded o-minimal structures. Proc. Amer. Math. Soc. 131 (2003) 175-183. MR 1929037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexei Rybkin. On a complete analysis of high-energy scattering matrix asymptotics for one dimensional Schrödinger operators with integrable potentials. Proc. Amer. Math. Soc. 130 (2002) 59-67. MR 1855620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Renato Spigler and Marco Vianello. Finite moments perturbations of $y''=0$ in Banach algebras . Proc. Amer. Math. Soc. 119 (1993) 97-103. MR 1181175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. L. Geluk. Note on a theorem of Avakumovi\'c . Proc. Amer. Math. Soc. 112 (1991) 429-431. MR 1052570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] N. Parhi and P. Das. Asymptotic property of solutions of a class of third-order differential equations . Proc. Amer. Math. Soc. 110 (1990) 387-393. MR 1019279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Qingkai Kong. Asymptotic behavior of a class of nonlinear differential equations of $n$th order . Proc. Amer. Math. Soc. 103 (1988) 831-838. MR 947667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. C. Tomastik. Asymptotic behavior of systems of linear ordinary differential equations . Proc. Amer. Math. Soc. 90 (1984) 381-390. MR 728353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jing Cheng Tong. The asymptotic behavior of a class of nonlinear differential equations of second order . Proc. Amer. Math. Soc. 84 (1982) 235-236. MR 637175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bikan Bhagat. An equiconvergence theorem for a pair of second order differential equations . Proc. Amer. Math. Soc. 36 (1972) 144-150. MR 0306653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia